MAUDE Adverse Event Report: DEPUY MITEK LLC US LATARJET TOP HAT SCREW DRIVER; SURGICAL SCREWDRIVER, REUSABLE

DEPUY MITEK LLC US LATARJET TOP HAT SCREW DRIVER; SURGICAL SCREWDRIVER, REUSABLE
Model Number 285295
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Itek employee.Without a lot number the device history records review could not be completed.Product was not returned.Investigation summary: the complaint device is not being returned.It was discarded by the customer therefore not available for a physical evaluation.It was reported that the device was dropped, so this is the root cause of this failure.This complaint cannot be confirmed.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by the sales rep via phone that following a latarjet procedure the sales rep's top hat screwdriver was dropped and the tip of the device bent.The case was completed with this device with no patient harm or delay.The sales rep could not provide a lot number.The availability of the device is unknown.

Brand Name
LATARJET TOP HAT SCREW DRIVER
Common Device Name
SURGICAL SCREWDRIVER, REUSABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9125653
Report Number1221934-2019-58616
Device Sequence Number19482244
Product Code LXH
UDI-Device Identifier10886705018086
UDI-Public(01)10886705018086(
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number285295
Device Catalogue Number285295
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2019
Initial Report FDA Received Date09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1